# SDR FDEA2018101602824

- Difficulty date: October 10, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 84,954 hours, 17,583 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN -  MAIN DECK CARGO COMPARTMENT SEAT TRACK CORROSION AT LEFT HAND STATION 989 TO STATION 1129, X = 8.5 CABIN - MAIN DECK CARGO COMPARTMENT STATION 989 TO STATION 1129, X = 8.5 SEAT TRACK CORROSION FOUND EXCEED LIMIT PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CABIN STATION 989 TO STATION 1129, X = 8.5 DAMAGED SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT FROM STATION 989 TO STATION 1129, X = 8.5 PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
